Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On Implanon birth control, bleeding suddenly. What could be the sudden cause ?

I have been on the implanon birth control since May 2011. I bleed heavy for about 3 months. Have not had a cycle since about Sep. 2011. My birth control is good for another year May 2014 to be exact. I have recently have started bleeding which is not normal because I have been without one for so long. I haven't been stressed, so my question is what can be the cause of a sudden cycle. Should I be worried? Could I be having a miscarriage, with out even knowing it. I have called my Dr, but yet to heard back from anyone
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, according to various studies, implanon has a zero failure rate. So pregnancy is least likely. Irregular vaginal bleeding and ammenorrhoea(complete stoppage of menses) are its major side effects. Irregular bleeding due to it can be controlled with hemostatic drugs containing tranexemic acid or ethinyl estradiol 0.05-0.1 mg daily or conjugated estrogen 1.25- 2.5 mg daily for 7-21 days or low dose oral contraceptive for 7-21 days.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor